Pacific Journal of Mathematics

Additional results on modules over polydisc algebras.

E. L. Stout

Article information

Pacific J. Math., Volume 29, Number 2 (1969), 427-437.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32.49


Stout, E. L. Additional results on modules over polydisc algebras. Pacific J. Math. 29 (1969), no. 2, 427--437.

Export citation


  • [1] N. Ailing, Extensions of meromorphic function rings over noncompact Riemann surfaces, I, Math. Zeit. 89 (1965), 273-299.
  • [2] N. Bourbaki, Elements de Mathematique, Algebra Communtative, Hermann, 1961, Paris.
  • [3] O. Forster, Some results on parallelizable Stein manifolds, Bull. Amer. Math. Soc. 73 (1967), 711-716.
  • [4] O. Forster and K.J. Ramspott, ber die Darstellung analytischer Mengen, Sb. Bayer. Akad. Wiss., Math.-Nat. Kl. (1963), 89-99.
  • [5] R. C. Gunning and H. Rossi, Analytic functionsof several complex variables, Prentice-Hall, Inc., Englewood Cliffs, 1965.
  • [6] P. Hilton and S. Wylie, Homology theory, Cambridge University Press, London and New York, 1960.
  • [7] W. Rudin and E.L. Stout, Modules over polydisc algebras, Trans. Amer. Math. Soc. April 1969.
  • [8] J.-P. Serre, Expose XX Seminaire H. Cartan. 1951-1952. Reprinted by W.A. Benjamin, New York and Amsterdam, 1967.